Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012, Article ID 985152, 10 pages
http://dx.doi.org/10.1155/2012/985152
Research Article

Nonparametric Confidence Limits of Quantile-Based Process Capability Indices

1Department of Mathematics and Statistics, University of Southern Maine, 96 Falmouth Street, Portland, ME 04104, USA
2College of Sciences, Ningbo University of Technology, Ningbo, Zhejiang 315211, China

Received 1 August 2011; Accepted 23 December 2011

Academic Editor: Suk joo Bae

Copyright © 2012 Cheng Peng and Jiaqing Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheng Peng and Jiaqing Xu, “Nonparametric Confidence Limits of Quantile-Based Process Capability Indices,” International Journal of Quality, Statistics, and Reliability, vol. 2012, Article ID 985152, 10 pages, 2012. https://doi.org/10.1155/2012/985152.